American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(49A10) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 6 of 6 found      Go to page: 1

[1] I. Kupka. Geometric theory of extremals in optimal control problems. I. The fold and Maxwell case . Trans. Amer. Math. Soc. 299 (1987) 225-243. MR 869409.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Ivar Ekeland. Nonconvex minimization problems. Bull. Amer. Math. Soc. 1 (1979) 443-474. MR 526967.
Abstract, references, and article information   
View Article: PDF

[3] M. N. McAllister, S. M. Rohde and G. T. McAllister. Constructive solution of the 1918 problem of Lord Rayleigh . Proc. Amer. Math. Soc. 76 (1979) 60-66. MR 534391.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] L. Cesari and M. B. Suryanarayana. Existence theorems for Pareto optimization in Banach spaces. Bull. Amer. Math. Soc. 82 (1976) 306-308. MR 0399984.
Abstract, references, and article information   
View Article: PDF

[5] Lamberto Cesari. Closure theorems for orientor fields. Bull. Amer. Math. Soc. 79 (1973) 684-689. MR 0322647.
Abstract, references, and article information   
View Article: PDF

[6] R. Tyrrell Rockafellar. Optimal arcs and the minimum value function in problems of Lagrange . Trans. Amer. Math. Soc. 180 (1973) 53-83. MR 0320852.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 6 of 6 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia